# SDR USAAF98090

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 233009
- Condition: Leaking
- Location: Speed Brake
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1809 - WHILE CLIMBING OUT FROM HPN AT 16000 FT, CREW RECEIVED A 'HYD SYS 1 LOW QTY, ALERT.  CREW PERFORMED THE ABNORMAL PROCEDURE CHECKLIST.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO PHL.  FLIGHT LANDED PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE SPEED BRAKE ACTUATOR DUE TO HYDRAULIC LEAKAGE.  (M)
